# SDR ASAA2019012327905

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,609 hours, 13,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON RESET. GROUNDED - YES. PERFORMED BITE CHECK FOR LT PACK REF AMM 21-51-00. TEST SHOWED LT TEMP CONTROL VALVE FAULT. RESET AND PERFORMED BITE TEST AGAIN AND FAULT CLEARS AND PACK LIGHT REMAINS EXTINGUISHED.
